# SDR RYNA201202170009

- Difficulty date: February 14, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N637TW
- Make and model: Boeing 767-33AER
- Aircraft serial: 25403
- Aircraft time: 64,366 hours, 13,887 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE ASSY DISENGAGED FROM DOOR WHEN DOOR OPENED BY CREW.  INSPECTED AND INSTALLED L1 DOOR SLIDE IAW AMM 25-66-01.  SLIDE DID NOT DEPLOY.
